MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS DISTAL FEMUR REPLACEMENT; TIBIAL POLY SPACER 12MM

ONKOS SURGICAL ELEOS DISTAL FEMUR REPLACEMENT; TIBIAL POLY SPACER 12MM
Lot Number 1813666
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Medical device site infection (4845)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Several attempts to obtain additional information have not yielding further details.A supplemental mdr will be submitted when details are received.
 
Event or Problem Description
It was reported by b.Matsen that an eleos dfr patient underwent a revision surgery.Additional details are not available at this time.
 
Event or Problem Description
It was reported by (b)(4), an onkos distributor, that a 76-year-old male patient with an eleos distal femur replacement underwent a revision surgery on (b)(6) 2024 due to an alleged joint infection.
 
Additional Manufacturer Narrative
It was reported by (b)(4), an onkos distributor, that a 76-year-old male patient with an eleos distal femur replacement underwent a revision surgery on (b)(6) 2024 due to an alleged joint infection.All inspection and manufacturing data was reviewed for the device lots listed in the table above; the lots were found to be conforming to specifications and no manufacturing abnormalities were observed.As detailed in section 3.5, the ifu and surgical technique documentation identifies elements such as patient contraindications, patient selection factors, surgical procedures/techniques and other precautions/conditions that may contribute to adverse effects.The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause of the alleged infection was not related to the design, manufacture, and/or sterilization of previously implanted eleos implants.The following mdrs were submitted as part of this adverse event: 3013450937-2024-00057.3013450937-2024-00061 (added as reportable during investigation).3013450937-2024-00062 (added as reportable during investigation).

Brand Name
ELEOS DISTAL FEMUR REPLACEMENT
Common Device Name
TIBIAL POLY SPACER 12MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
MDR Report Key18833005
Report Number3013450937-2024-00057
Device Sequence Number12616331
Product Code KRO
UDI-Device IdentifierB27825001212E0
UDI-PublicB27825001212E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number1813666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL FEMUR AXIAL PIN; TIBIAL POLY SPACER 16MM; TIBIAL POLY SPACER 16MM; TIBIAL ROTATIONAL HINGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale